Show simple item record

dc.creatorPrecioso, Juliana Conceição
dc.date2010-10-01
dc.date.accessioned2019-04-17T15:45:29Z
dc.date.available2019-04-17T15:45:29Z
dc.identifierhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1389
dc.identifier.urihttp://revistaschilenas.uchile.cl/handle/2250/45091
dc.descriptionIn this work, we present a interesting family of stationary solutions for the Euler equations, which behaves in the same way that the approximated solutions presented in [6].en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad de La Frontera. Temuco, Chile.en-US
dc.relationhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1389/1244
dc.sourceCUBO, A Mathematical Journal; Vol. 12 Núm. 3 (2010): CUBO, A Mathematical Journal; 13–32es-ES
dc.sourceCUBO, A Mathematical Journal; Vol 12 No 3 (2010): CUBO, A Mathematical Journal; 13–32en-US
dc.source0719-0646
dc.source0716-7776
dc.titleA Family of Stationary Solutions to the Euler Equations and Generalized Solutionsen-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record